MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MAESTRO AIR MOTOR; MOTOR, DRILL, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MAESTRO AIR MOTOR; MOTOR, DRILL, PNEUMATIC
Catalog Number 5407200000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 11 events were reported for this quarter.Product return status 11 devices were received.Additional information 11 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 11 events for the failure: fluid/blood leak.- 10 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99220.Supplemental rationale, corrected data: b5, h6, h11.11 previously reported events were included in this follow-up record.Product return status, 11 devices were received.Evaluation findings (results/components).6 devices: fatigue problem / hose.2 devices: wear problem / seal.3 devices: no device problem found / part/component/sub-assembly term not applicable.Product disposition.10 devices: serviced and returned to customer.1 device: archived by stryker.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 11 events for the failure: fluid/blood leak.- 10 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.

Brand Name
MAESTRO AIR MOTOR
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22647319
Report Number3015967359-2025-99220
Device Sequence Number15623629
Product Code HBB
UDI-Device Identifier07613327096460
UDI-Public07613327096460
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized11
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407200000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown